My Papers

Thank you for your interest in my mathematics papers. If you have any comments, I would be happy to hear them.

Color codes: PublishedNot Published Yet
Title Status arXiv DOI
A Group-theoretical Classification of Three-tone and Four-tone Harmonic Chords Revising 2007.03134
The Ring Structure on the Grothendieck Group of Commuting Endomorphisms over a Field Revising 1604.05673
The Polypermutation Group of an Associative Ring Contemporary Mathematics 2021-Jan-8; 2(1) 1707.00241 10.37256/cm.212021456
Counting Separable Polynomials in Z/n[x] Canadian Mathematical Bulletin 61 (2), pp. 346-352 1703.07064 10.4153/CMB-2017-013-4
A Cotriple Construction of a Simplicial Algebra Used in the Definition of Higher Chow Groups Theory and Applications of Categories, Vol. 31, No. 13 (2016), pp. 384-387 arXiv NA
Exposing Relative Endoscopy in Unitary Symmetric Spaces Res. Math. Sci. Vol. 2. No. 1 1412.6193 10.1186/s40687-015-0024-y
Polygonal VH Complexes (with Daniel T. Wise) Publ. Mat. 57 (2013), pp. 421-428. 1310.0843 10.5565/PUBLMAT_57213_07

A list of papers that have cited my papers

This list is not comprehensive. If you have cited any of my papers, please contact me and I will add your paper here.

  1. Spencer Leslie, “Endoscopy for unitary symmetric spaces.” arXiv (2019): 1910.09685
  2. Antonio Lei and Antoine Poulin, “On Certain Probabilistic Properties of Polynomials over the Ring of p-adic Integers.” The American Mathematical Monthly 127.6 (2020): 519-529.
  3. David E Dobbs, “A minimal ring extension of a large finite local prime ring is probably ramified.” Journal of Algebra and Its Applications 19.01 (2020): 2050015.

Leave a comment

Fields marked with * are required. LaTeX snippets may be entered by surrounding them with single dollar signs. Use double dollar signs for display equations.